Trazodone (50 mg) for sleep. I took it one night. Felt horrible. Couldn't really wake up felt like I was a zombie and high all day long then it made me really nauseous and sick. Eyeballs hurt!! It finally felt like it was wearing off about 9pm next night. Its now the next day (w/o taking trazodone just Prozac) I still feel very nauseous. Feels like my food is just sitting in my stomach and when I drink a lot of water it feels like it comes up my throat a bit. Do you think it is from the trazadone or do you think it's from the side effects of the Prozac? Will this go away soon? I'm getting really worried and scared. Still can't sleep. I know its only been 3 days on Prozac. I was on Cymbalta 20 milligrams then went down to 10 then switch to Prozac because I could not handle the withdrawal of the Cymbalta and the Cymbalta made me more depressed. Any thoughts? Please help!!!
How long have you been totally off the cymbalta? The symptoms you're describing could definitely be Cymbalta withdrawal..it usually takes several weeks to feel better. It could also be from starting the Prozac or both. The only thing I would attribute to the Trazodone is next day fatigue and possibly a headache. I would start at 25mg. for a few nights. Your body is going through a lot of changes from the meds, give it time. It's tough I know. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Apr 2011 • 2 answers
Posted 27 Jan 2012 • 1 answer
Posted 9 Dec 2015 • 0 answers
Posted 25 Jun 2016 • 0 answers
Posted 8 Jan 2017 • 3 answers